# SDR AU990489

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5700 · Wing Structure
- Part: Structure
- Condition: Damaged
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SUFFERED HAIL DAMAGE IN THE FOLLOWING LOCATIONS:  1.  LT AILERON AND LT AND RT AILERON TAB.   2.  LT AND RT ELEVATOR.   3.  SPOILERS.   4. RUDDER.
